HIV and stillbrith
Dec 7, 2012
i was dignose with hiv in 2004 and i started the the medicine in 2009 wwhen i was preganant, but i had a stillbrith and i have had four still, can hiv or the medicine be the cause of my stillbrith. Now i am on neveriphine Ricivir -LN, but want ot be pregnant but can get pregnant is the medicine the cause of my fertility impairment. sorry for the worry spellings
Response from Dr. McGowan
HIV can be a cause of loss of a pregnancy. If you are on meds now (and I am sorry I am not sure what racivir-LN is...could it be Trizivir?) and you HIV viral load is undetectable, that can help. There has been no specific link between any of the meds used to treat HIV and miscarriage. There are many causes of pregnancy loss...have you discussed it with your obstetrician? Loss of pregnacy early versus late can have different causes. If the miscarriage has been late in the course it may help to observe bedrest near term, unless there is a genetic cause. Your obstetrician should be able to guide you on what the best approach should be.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Does Ciprofloxacin Cure Chlamydia?
- Over The Counter Treatment For Oral Thrush
- Exposure By Blood In The Mouth
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.